# SDR HEEA060958

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 214001970111
- Condition: Failed
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACTUATOR ASSEMBLY WILL NOT MONITOR TEST AND 5-MINUTES AFTER ENGAGING - KICKS OFF.
